# SDR SWAA2018111926893

- Difficulty date: October 19, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N726SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27858
- Aircraft time: 69,108 hours, 40,707 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 001A8001678
- Part serial: 000213
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER RIB STIFFENER CRACKED AT STAB STA 101.90, 2ND VERTICAL NEAR LOWER END.  REPAIRED STIFFENER IAW EA.
